have pain and nerves danage in my right forarm hand med is not workin and havin prolbems thinkin
Here are a list of side effects first.
All medicines may cause side effects, but many people have no, or minor, side effects. Check with your doctor if any of these most COMMON side effects persist or become bothersome when using Gabapentin:
Diarrhea; dizziness; drowsiness; dry mouth; tiredness.
Seek medical attention right away if any of these SEVERE side effects occur when using Gabapentin:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); behavior changes; confusion; difficult or painful urination; fever; memory problems; new or worsening mental or mood changes (eg, depression, agitation, anxiety, panic attacks, aggressiveness, impulsiveness, irritability, hostility, exaggerated feeling of well-being, restlessness, inability to sit still); new or worsening trouble sleeping; red, swollen, blistered, or peeling skin; severe headache or dizziness; suicidal thoughts or actions; swelling of the hands, legs, or feet.
Second: you are on a low dose and it could take up to a week for the medication to start working, also you are on a low dose, talk to your doctor about your problems in thinking and also maybe changing your medication.
Hope this helps :)
I'm not sure if you mean the problem your having problems thinking is because the pain is so bad or if you feel its a side effect of the drug. I take 600mg of Gabapentin a day & besides feeling a little sedated,which is normal when on high doses. If you feel it helps at all you might want to have your doctor up your dose. Good luck.
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2010 • 5 answers
Gabapentin - I take gab for nerve pain but I have terable lower body pain,when I get up in the am I?
Posted 18 May 2013 • 1 answer
Posted 15 Nov 2014 • 2 answers
Posted 16 Oct 2015 • 2 answers
Posted 26 Oct 2015 • 1 answer